Research communications in chemical pathology and pharmacology · 1990
Ketoconazole-induced hepatic lysosomal phospholipidosis: the effect of concurrent barbiturate treatment.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Pakuts A P, Parks R J, Paul C J, Bujaki S J, Mueller R W
Аннотация
An unusual hepatic phospholipidosis produced by repeated high doses of ketoconazole in the mouse was investigated. This abnormal phospholipid accumulation was dose dependent after seven days of daily oral treatment over a 150-350 mg/kg ketoconazole dose range. The accumulation continued after 21 days at the 250 mg/kg dose level. Ultrastructural and biochemical studies revealed that ketoconazole produced a hepatic lysosomal accumulation of concentric lamellar bodies, as typically produced by many cationic amphiphilic drugs. Ketoconazole administered orally in mice at 250 mg/kg also induced total hepatic protein, microsomal protein, cytochrome p-450, and ethylmorphine N-demethylation. Concurrent phenobarbital and ketoconazole administration appeared to further increase hepatic drug metabolizing parameters and to reduce the extent of the hepatic phospholipid accumulation.